# SDR ASAA2019103071174

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,929 hours, 13,521 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE SYS A FIRE DETECTION FAULT BITE INDICATES UPPER FAN DETECTOR FAULT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 26-10 TASK 805, REMOVED AND REPLACED ENG #1 LOOP A FIRE LOOP PER B737-800 AMM 26-11-01 FIRE DETECTION TEST NORMAL OPS CHECK GOOD.
